# SDR SWAA2025090393433

- Difficulty date: July 20, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EMERGENCY EXIT LIGHT (WITH ARROW) AT EMERGENCY EXIT HATCH RH SIDE PASSENGER CABIN (2EA).  REPLACED LENS EMERGENCY EXIT LIGHT (WITH ARROW) AT EMERGENCY EXIT HATCH RH SIDE PASSENGER CABIN (2EA IAW B737-700 AMM 33-51-01-960-802 STEP 3.C.(10).
